Alert archive / Florida / Tornado Warnings in 2022
Tornado Warning 5, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Mar 9, 2022, 4:14 AM CST for Holmes County, Walton County, Florida. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2022, 4:14 AM CST (10:14 UTC)
- Expired
- Mar 9, 2022, 5:15 AM CST
- In force
- 61 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Holmes County, FL, Walton County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 1:21 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.2 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 432 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
634
WFUS52 KTAE 091014
TORTAE
FLC059-131-091115-
/O.NEW.KTAE.TO.W.0005.220309T1014Z-220309T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
414 AM CST Wed Mar 9 2022
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
North central Walton County in the Panhandle of Florida...
Holmes County in the Panhandle of Florida...
* Until 515 AM CST.
* At 414 AM CST, a severe thunderstorm capable of producing a tornado
was located near De Funiak Springs, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Bonifay around 450 AM CST.
Other locations impacted by this tornadic thunderstorm include
Cerrogordo, Tendil Crossing, Darlington, Gritney, Arrant Settlement,
Glendale, Union, Holland Crossroads, Noma and Center Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3099 8603 3099 8551 3097 8553 3094 8553
3093 8555 3086 8560 3081 8560 3080 8575
3079 8582 3076 8589 3071 8612 3089 8622
TIME...MOT...LOC 1014Z 256DEG 36KT 3082 8609
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
42-DVD4 follow-up statements
705
WWUS52 KTAE 091022
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
422 AM CST Wed Mar 9 2022
FLC131-091031-
/O.CAN.KTAE.TO.W.0005.000000T0000Z-220309T1115Z/
Walton FL-
422 AM CST Wed Mar 9 2022
...THE TORNADO WARNING FOR NORTH CENTRAL WALTON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 AM CST for the Panhandle
of Florida.
LAT...LON 3099 8604 3099 8551 3097 8553 3094 8553
3093 8555 3086 8560 3081 8560 3079 8582
3076 8589 3073 8604
TIME...MOT...LOC 1021Z 251DEG 26KT 3081 8600
$$
FLC059-091115-
/O.CON.KTAE.TO.W.0005.000000T0000Z-220309T1115Z/
Holmes FL-
422 AM CST Wed Mar 9 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CST FOR HOLMES
COUNTY...
At 421 AM CST, a severe thunderstorm capable of producing a tornado
was located 9 miles northeast of De Funiak Springs, moving east at 30
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Bonifay around 500 AM CST.
Other locations impacted by this tornadic thunderstorm include Miller
Crossroads, Leonia, Holmes County Airport, Barker Store, Cerrogordo,
Bethlehem, Prosperity, Esto, Tendil Crossing and Gritney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3099 8604 3099 8551 3097 8553 3094 8553
3093 8555 3086 8560 3081 8560 3079 8582
3076 8589 3073 8604
TIME...MOT...LOC 1021Z 251DEG 26KT 3081 8600
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
42-DVD481
WWUS52 KTAE 091032
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
432 AM CST Wed Mar 9 2022
FLC059-091115-
/O.CON.KTAE.TO.W.0005.000000T0000Z-220309T1115Z/
Holmes FL-
432 AM CST Wed Mar 9 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CST FOR CENTRAL
HOLMES COUNTY...
At 432 AM CST, a severe thunderstorm capable of producing a tornado
was located 12 miles west of Bonifay, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Bonifay around 450 AM CST.
Other locations impacted by this tornadic thunderstorm include Miller
Crossroads, Holmes County Airport, Barker Store, Cerrogordo,
Bethlehem, Prosperity, Tendil Crossing, Gritney, Arrant Settlement
and Holland Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3092 8597 3095 8583 3099 8551 3097 8553
3094 8553 3093 8555 3086 8560 3081 8560
3079 8582 3076 8589 3074 8600
TIME...MOT...LOC 1032Z 259DEG 33KT 3081 8589
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
42-DVD281
WWUS52 KTAE 091045
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
445 AM CST Wed Mar 9 2022
FLC059-091115-
/O.CON.KTAE.TO.W.0005.000000T0000Z-220309T1115Z/
Holmes FL-
445 AM CST Wed Mar 9 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CST FOR CENTRAL
HOLMES COUNTY...
At 445 AM CST, a severe thunderstorm capable of producing a tornado
was located near Bonifay, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Bonifay around 450 AM CST.
Other locations impacted by this tornadic thunderstorm include Miller
Crossroads, Holmes County Airport, Bethlehem, Tendil Crossing,
Gritney, Holland Crossroads, Ards Crossroads, Cobb Crossroads,
Izagora and Noma Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3093 8584 3095 8582 3099 8551 3097 8553
3094 8553 3093 8555 3086 8560 3081 8560
3079 8582 3077 8588
TIME...MOT...LOC 1045Z 257DEG 34KT 3083 8576
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
42-DVD588
WWUS52 KTAE 091107
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
507 AM CST Wed Mar 9 2022
FLC059-091117-
/O.EXP.KTAE.TO.W.0005.000000T0000Z-220309T1115Z/
Holmes FL-
507 AM CST Wed Mar 9 2022
...THE TORNADO WARNING FOR CENTRAL HOLMES COUNTY WILL EXPIRE AT 515
AM CST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 800 AM CST for the Panhandle
of Florida.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.
LAT...LON 3093 8584 3095 8582 3099 8551 3097 8553
3094 8553 3093 8555 3086 8560 3081 8560
3079 8582 3077 8588
TIME...MOT...LOC 1107Z 256DEG 36KT 3088 8552
$$
42-DVDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 9, 3:28 AM CST, 46 minutes earlier.
Area forecast discussion, Mar 9, 3:28 AM CST, 46 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
428 AM EST Wed Mar 9 2022
.NEAR TERM [Through Tonight]...
Active weather is expected today with a round of showers and
thunderstorms on our western doorstep this morning moving eastward.
Forecast soundings from recent HRRR runs overnight show a favorable
environment for a slight risk of severe weather with MUCAPE of 800-
1000 j/kg, deep layer shear of 40-50 knots, and low level shear of
20-30 knots. Hodographs are slightly curved, indicating a non-zero
tornado potential. In addition, steep mid-level lapse rates near
7C/km will allow for decent elevated instability with some hail
possible in the stronger storms as well. A few damaging wind gusts
near 60 mph are also possible. This line is being forced by a weak
upper level disturbance embedded in southwest flow aloft, which is
helping to advect those steep mid level lapse rates into our area
from the Mexican Plateau. These storms are also moving along a slow
moving cold front at the surface.
Storms will continue moving eastward through the area today with
severe potential maintaining itself all the way across the area. As
we head into tonight, an additional round of showers and
thunderstorms is expected to redevelop across the area as additional
upper level disturbances move through, although the airmass may have
stabilized somewhat from the previous round. Therefore, severe
potential with tonight's activity is more uncertain. Rainfall will
also start to add up with 1 to 2 inches expected by tonight across a
decent swath of the area. Localized higher amounts are also
possible.
Temperatures will be warmest today across the eastern portions of
the area which will have more time to see daytime heating before the
convection arrives compared to areas farther west.
.SHORT TERM [Thursday Through Friday]...
With a stationary boundary across the region throughout the short
term, left behind by today's low pressure system, we can expect
unsettled weather to continue. Several perturbations along the
500mb flow will ride along this stationary boundary inducing
upper-level support for ascent, contributing to the widespread
showers expected across the region. A sharp PWAT gradient is
expected to form across the CWA with near 0.5 inches across our SE
Alabama counties and near 1.5 inches across the FL Big Bend
counties. South of a corridor stretching from our SW counties to
our NE counties the environment is is best positioned for a few
strong and possibly even severe storms. MLCAPE is generally less
than 1000 J/kg and the lack of a robust LLJ are generally limiting
factors, however, the 06Z HRRR is indicating potentially another
round of relatively high 0-1km helicity near daybreak on Thursday.
Most of the intense storms, if any, are expected to remain
offshore where conditions are more favorable, but some may hug the
coastline. Elsewhere, widespread showers are expected with some
strong thunderstorms embedded. Conditions are expected to become
less favorable for strong to severe storms in the afternoon and
into the evening hours on Thursday. A nearly identical setup is
expected on Friday. Expect overnight lows in the mid to upper 50s
(SE AL) to low 60s (SE FL Big Bend) with daytime highs in the low
to mid 70s.
.LONG TERM [Friday Night Through Wednesday]...
As troughing continues to move eastward throughout the weekend we'll
have the main cold front moving across the region Friday night into
Saturday morning. This cold front has the potential of being potent;
current guidance indicates a strong LLJ around 50-60+ kts with high
theta-e, strong WAA at 850mb, high PWAT content around 2 inches,
high omega values ahead of the trough axis associated with a strong
PV streamer. It should be noted that CAPE is generally under 1000
J/kg with the best instability near the Gulf coast and offshore,
similar to the setup mentioned in the short term. The overall
location for heaviest precip amounts through frontal passage appears
to have locked into the FL Big Bend with current storm total QPF
indicating around 4 to 5 and a quarter inches along a corridor
between Apalachicola, FL and Valdosta, GA. Overall, the potential
for severe weather and heavy rainfall is present and will need to
be closely monitored over the next few days. Post-frontal, strong
CAA will funnel into the region and will cause our overnight
temps Saturday night into Sunday morning to plummet, however this
is shortlived and a gradual warm up is expected to begin Sunday
night. Another disturbance, potentially a cutoff low, may impact
the region by midweek next week, but uncertainty is too high to
dig into the details, be sure to come back here for updates.
Expect daytime highs in the upper 40s across SE Alabama and mid 60s
across the FL Big Bend on Saturday as the front rolls through the
region, with by a drop region-wide into the upper 50s by Sunday,
followed by a gradual warming after. Expect overnight lows
initially in the upper 40s across SE Alabama and in the mid 60s
across the FL Big Bend Saturday morning, with a drop into the
upper 20s to low 30s Sunday morning, followed by a gradual warming
after.
&&
.AVIATION...
[Through 06Z Thursday]
MVFR to IFR conditions are expected to prevail through the period
across the area with low ceilings along with a round of showers
and thunderstorms. Some storms may be severe. Some occasional LIFR
conditions are possible this morning around ECP and TLH due to
low ceilings and patchy fog.
&&
.MARINE...
Winds will be out of the south to southwest around 15 to 20 knots
across our waters through Friday, small craft operators should
exercise caution. However, winds may briefly back out of the
northwest near shore Wednesday night behind a cold front. Widespread
showers and a few thunderstorms are expected through the next
several days. Friday into Saturday, gale conditions are likely
across all of our waters with seas building up to around 13 feet.
High-end gale-force gusts cannot be ruled out late Friday night into
Saturday for our offshore waters.
&&
.FIRE WEATHER...
Increasing rain chances will begin to help improve the bad fire
conditions that we've seen across the area starting today through
Saturday morning. Thunderstorms are also possible today, some of
which could be strong to severe with gusty and erratic winds.
&&
.HYDROLOGY...
Several rounds of rain through the next few days will help relieve
some of the ongoing drought impacting the region. Through Saturday
most of the region is expected to receive around 2 to 5 inches of
rain, with the lowest amounts being around SE Alabama and the
highest amounts being along the Florida Big Bend.
Along the rivers, it will take about 4 inches of rain to cause minor
flooding concerns along area rivers, which is currently the forecast
for a large portion of our area. However, given the uncertainty and
downward trend of total forecasted precip over the last few days,
we'll have to monitor the situation closely as it unfolds.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 77 63 76 60 74 / 100 100 90 50 90
Panama City 73 61 74 60 73 / 100 100 70 50 80
Dothan 68 56 70 54 72 / 100 100 50 30 70
Albany 73 59 71 56 72 / 100 100 70 30 70
Valdosta 78 63 76 61 73 / 100 100 90 40 80
Cross City 78 65 76 62 74 / 80 90 90 50 80
Apalachicola 74 63 74 60 72 / 100 100 80 60 90
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Dense Fog Advisory until 7 AM EST /6 AM CST/ this morning for
Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-
Coastal Jefferson-Coastal Taylor-Coastal Wakulla.
High Rip Current Risk through late tonight for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Dense Fog Advisory until 7 AM EST /6 AM CST/ this morning for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM.
&&
NEAR TERM...DVD
SHORT TERM...Oliver
LONG TERM...Oliver
AVIATION...DVD
MARINE...Oliver
FIRE WEATHER...DVD
HYDROLOGY...OliverIn the hours before
Special weather statement, Mar 9, 3:28 AM CST, 46 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
328 AM CST Wed Mar 9 2022
FLZ007-091015-
North Walton FL-
328 AM CST Wed Mar 9 2022
...A strong thunderstorm will impact portions of northwestern Walton
County through 415 AM CST...
At 327 AM CST, Doppler radar was tracking a strong thunderstorm over
Crestview, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Union, Liberty, Paxton,
Gordon, Pond Creek, Oakwood Hills, Cluster Springs, Fox Hill, Gaskin,
Sand Hill, Alpine Heights, Darlington, Glendale, Lakewood, Pleasant
Hill, Center Ridge, Flowersville and New Harmony.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 AM CST for southeastern
Alabama...and the Panhandle of Florida.
&&
LAT...LON 3098 8639 3100 8636 3099 8604 3076 8604
3071 8632 3071 8639
TIME...MOT...LOC 0927Z 240DEG 38KT 3077 8658
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
42-DVDSpecial weather statement, Mar 9, 4:05 AM CST, 9 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
405 AM CST Wed Mar 9 2022
FLZ007>009-091045-
Central Walton FL-Holmes FL-North Walton FL-
405 AM CST Wed Mar 9 2022
...A strong thunderstorm will impact portions of northwestern Walton
and western Holmes Counties through 445 AM CST...
At 404 AM CST, Doppler radar was tracking a strong thunderstorm near
De Funiak Springs, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Union, Liberty, Ponce De
Leon, Caryville, Westville, Oakwood Hills, Cluster Springs, Alpine
Heights, Cerrogordo, Darlington, Gritney, Arrant Settlement, De
Funiak Spring Airport, Glendale, Center Ridge, Hickory Hill, Izagora
and New Harmony.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 AM CST for southeastern
Alabama...and the Panhandle of Florida.
&&
LAT...LON 3091 8635 3100 8598 3099 8591 3100 8585
3099 8578 3079 8579 3079 8582 3078 8582
3078 8583 3074 8583 3071 8584 3069 8629
TIME...MOT...LOC 1004Z 256DEG 36KT 3079 8619
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 7:59 PM CST | Dense Fog Advisory | TAE | Bay, Dixie, Franklin, Gulf, Jefferson, Taylor and 1 more | 10 hr |
| Mar 9, 3:28 AM CST | Special Weather Statement | TAE | Walton | 47 min |
| Mar 9, 3:50 AM CST | Special Marine Warning | TAE | 3 hr | |
| Mar 9, 4:05 AM CST | Special Weather Statement | TAE | Holmes | 40 min |
| Mar 9, 4:46 AM CST | Special Weather Statement | TAE | Bay | 59 min |
| Mar 9, 4:53 AM CST | Tornado Warning | TAE | Holmes, Jackson, Washington | 46 min |
| Mar 9, 5:24 AM CST | Tornado Warning | TAE | Jackson | 53 min |
| Mar 9, 5:43 AM CST | Special Weather Statement | TAE | Bay | 47 min |
| Mar 9, 6:30 AM CST | Special Weather Statement | TAE | Bay | 30 min |
| Mar 9, 6:45 AM CST | Special Marine Warning | TAE | 2 hr | |
| Mar 9, 7:00 AM CST | Severe Thunderstorm Warning | TAE | Calhoun, Franklin, Gulf, Liberty, Wakulla | 30 min |
| Mar 9, 7:20 AM CST | Tornado Warning | TAE | Liberty | 40 min |
| Mar 9, 7:52 AM CST | Special Weather Statement | TAE | Liberty | 23 min |
| Mar 9, 8:09 AM CST | Tornado Warning | TAE | Liberty, Wakulla | 36 min |
| Mar 9, 8:25 AM CST | Severe Thunderstorm Warning | TAE | Bay, Franklin, Gulf, Liberty | 35 min |
| Mar 9, 8:34 AM CST | Tornado Warning | TAE | Wakulla | 41 min |
| Mar 9, 8:37 AM CST | Special Marine Warning | TAE | 113 min | |
| Mar 9, 8:44 AM CST | Special Marine Warning | TAE | 2 hr | |
| Mar 9, 9:04 AM CST | Tornado Warning | TAE | Jefferson, Wakulla | 27 min |
| Mar 9, 9:16 AM CST | Special Weather Statement | TAE | Gulf | 59 min |
| Mar 9, 9:28 AM CST | Special Weather Statement | TAE | Madison | 62 min |
| Mar 9, 9:35 AM CST | Special Weather Statement | TAE | Taylor | 55 min |
| Mar 9, 10:30 AM CST | Special Weather Statement | TAE | Lafayette, Taylor | 60 min |
| Mar 9, 10:33 AM CST | Special Marine Warning | TAE | 55 min | |
| Mar 9, 1:01 PM CST | Special Marine Warning | TAE | 119 min | |
| Mar 9, 2:47 PM CST | Special Marine Warning | TAE | 118 min | |
| Mar 9, 3:39 PM CST | Severe Thunderstorm Warning | TAE | Dixie, Lafayette | 22 min |
Nearby
Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.